3 doctors weighed in:

I got a tdap vaccine yesterday and now I am sick like a cold? Related or coincidence?

3 doctors weighed in
Dr. Alfredo Garcia
Pediatrics
1 doctor agrees

In brief: Vaccine reaction

Your getting a cold may just be coincidental.
Side effects from tdap are usually fever, body aches and pains, malaise (not feeling well), feeling of tiredness, pain on injection site , etc but not nasal conestion, runny nose, sneezing or cough.

In brief: Vaccine reaction

Your getting a cold may just be coincidental.
Side effects from tdap are usually fever, body aches and pains, malaise (not feeling well), feeling of tiredness, pain on injection site , etc but not nasal conestion, runny nose, sneezing or cough.
Dr. Alfredo Garcia
Dr. Alfredo Garcia
Thank
Dr. Yash Khanna
Family Medicine

In brief: CoIncident

It is probabely a coincidence

In brief: CoIncident

It is probabely a coincidence
Dr. Yash Khanna
Dr. Yash Khanna
Thank
Dr. Janet Greenhut
Preventive Medicine

In brief: Coincidence

Tdap sometimes causes physical symptoms other than arm soreness, but not cold symptoms.
For info about vaccines and their side effects go to cdc web site: http://www.Cdc.Gov/vaccines/vac-gen/side-effects.Htm#td.

In brief: Coincidence

Tdap sometimes causes physical symptoms other than arm soreness, but not cold symptoms.
For info about vaccines and their side effects go to cdc web site: http://www.Cdc.Gov/vaccines/vac-gen/side-effects.Htm#td.
Dr. Janet Greenhut
Dr. Janet Greenhut
Thank
Get help from a real doctor now
Dr. Arnon Rubin
Board Certified, Internal Medicine
20 years in practice
163K people helped
Continue
108,000 doctors available
Read more answers from doctors